Journals / Turkish Journal of Mathematics / 2018 / Cilt: 42 - Sayı: 6

Inequalities for submanifolds of Sasaki-like statistical manifolds

Pages
3149–3163
Publication Date
2018-12-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We prove Chen-like inequality involving scalar curvature and Chen-Ricci inequality for these kinds of submanifolds.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:We consider statistical submanifolds in Sasaki-like statistical manifolds.
📊
Key Findings & Data:We give some examples of invariant and antiinvariant submanifolds of Sasaki-like statistical manifolds.
💡
Conclusion & Impact:We prove Chen-like inequality involving scalar curvature and Chen-Ricci inequality for these kinds of submanifolds.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Sasaki-like statistical manifold · Chen-Ricci inequality · Ricci curvature

Abstract

We consider statistical submanifolds in Sasaki-like statistical manifolds. We give some examples of invariant and antiinvariant submanifolds of Sasaki-like statistical manifolds. We prove Chen-like inequality involving scalar curvature and Chen-Ricci inequality for these kinds of submanifolds.

🔖

Cite This Article

AYTİMUR, H. B., ÖZGÜR, C. (2018). Inequalities for submanifolds of Sasaki-like statistical manifolds. Turkish Journal of Mathematics, Cilt: 42 - Sayı: 6, 3149–3163. https://ajindex.com/articles/227826

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...